Skip to content
Should I Worry?: Chantix Side Effect
avatar
mismo posted:
I have been on Chantix for a month, and smoke free for three weeks. The only reported side effects I experienced were the dreams (which I truly enjoyed) and the nausea (which lasted about a week).

However, I have experienced an increase in self esteem. This makes me happy and fearful. The newly found boost is needed (I've become quite a push over in the last twenty years living with an alcoholic). I am worried that this new confidence may only be a precursor to one of the scary psychological side effects.

Has anyone else noticed an increase in self esteem just by quitting smoking, or should I be worried?
Reply
 
avatar
peggyleemisfire responded:
I to have used chantix to quit smoking and yes I had the dreams and new confidence but I think the confidence comes from u because u did it you quit and u should be proud of yourself nothing to be worried about
 
avatar
msrytw responded:
I have used Chantix and I think it also relaxes you so that you don't have the side effects of quitting.


Helpful Tips

Go Cold Turkey
17 days 12 hours 54 minute's Embrace your cravings and realize that your mind, body and soul are healing. It feels great to have my life ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.